# SDR DALA2025091806847

- Difficulty date: November 21, 2020
- Submitted: September 18, 2025
- Operation: Air carrier
- Aircraft: N339NB
- Make and model: Airbus A319-114
- Aircraft serial: 1709
- Aircraft time: 61,873 hours, 32,477 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Condition: Corroded
- Location: Zone 300 Elev
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR HINGE BORE BUSHINGS FOUND CORRODED.  COMPLIED WITH ER/A 537985-14. (1660730).
